Bounded and summable solutions of a difference equation with piecewise constant operator coefficients / Horodnii, M. F. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (7))

Horodnii M. F.
Bounded and summable solutions of a difference equation with piecewise constant operator coefficients


Download publication will be available after 08/01/2024 р., in 16 days

Cite:
Horodnii, M. F. (2022). Bounded and summable solutions of a difference equation with piecewise constant operator coefficients. Ukrainian Mathematical Journal, 74 (7), 930-938. http://jnas.nbuv.gov.ua/article/UJRN-0001346422 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209